Alert archive / Arizona / Snow Advisories in 2007
Snow Advisory 6, NWS Tucson, AZ
NWS Tucson, AZ issued this snow advisory at Feb 13, 2007, 3:46 PM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2007, 3:46 PM MST (22:46 UTC)
- Expired
- Feb 14, 2007, 11:53 AM MST
- In force
- 20 hr
- Issued by
- NWS Tucson, AZ
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Feb 13, 3:30 PM MST, 16 minutes earlier.
Area forecast discussion, Feb 13, 3:30 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 330 PM MST TUE FEB 13 2007 .SYNOPSIS...A STORM SYSTEM WILL AFFECT THE REGION TODAY AND WEDNESDAY...BRINGING A FEW VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS. DRY WEATHER WILL RETURN LATE IN THE WEEK...BEFORE ANOTHER STORM AFFECTS THE AREA LATE IN THE WEEKEND. && .DISCUSSION...BROAD TROUGH IS CURRENTLY POSITIONED OVER THE WESTERN STATES FROM IDAHO TO WESTERN ARIZONA. ENERGY IS DROPPING SOUTHEAST THROUGH THE TROUGH...BUT ONLY IN PIECES. THE FIRST PIECE IS SWINGING THROUGH THIS MORNING AND SHOWS A BIT OF NEGATIVE TILT...WHICH HAS LEAD TO REASONABLE DYNAMICS FOR SHOWERS AND A FEW THUNDERSTORMS OVER THE NORTHEAST HALF OF THE CWA. ANOTHER PIECE OF ENERGY WILL DROP DOWN THE BACKSIDE OF THROUGH WEDNESDAY AFTERNOON...WITH FURTHER MID-LEVEL COOLING. ALTHOUGH...MOISTURE WILL DECREASE GREATLY...WITH ONLY ISOLATED SHOWERS EXCEPT OVER THE WHITE MOUNTAINS WHERE ACTIVITY WILL BE SCATTERED. TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL TODAY-THURSDAY. STRONG UPPER HIGH WILL BECOME POSITIONED SEVERAL HUNDRED MILES WEST OF CALIFORNIA BY THURSDAY AFTERNOON...WITH RIDGING EXTENDING EAST TO THE FOUR CORNERS. THE HIGH WILL SHIFT EAST TO OREGON BY SATURDAY...KEEPING A DRY NORTHWEST FLOW OVER THE AREA THURS-SAT. HEIGHT RISES UNDER THE HIGH WILL LEAD TO A WARMING TREND WITH HIGHS SEVERAL DEGREES ABOVE NORMAL FRI-SUN. SUBTROPICAL LOW APPEARS WEAKER THAN ADVERTISED OVER THE PAST FEW DAYS...WHICH IS A TREND SEEN OVER THE PAST FEW MODEL RUNS...WILL MAINTAIN ONLY LOW END POPS WITH THIS SYSTEM SUN-MON. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES... ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM MST WEDNESDAY FOR ELEVATIONS ABOVE 7000 FEET IN NORTHERN GREENLEE COUNTY... ...SNOW ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY FOR ELEVATIONS ABOVE 7000 FEET IN GRAHAM COUNTY... && SHOEMAKER WEATHER.GOV/TUCSON
Hazardous weather outlook, Feb 13, 4:00 AM MST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 400 AM MST TUE FEB 13 2007 AZZ019-141400- NORTHERN GREENLEE COUNTY- 400 AM MST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. ...WINTER STORM WATCH FOR TODAY HAS BEEN CANCELLED... A STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH WEDNESDAY. THIS SYSTEM DOESNT LOOK AS MUCH OF A SNOW PRODUCER AS IT DID YESTERDAY AT THIS TIME. SNOW ACCUMULATIONS ARE STILL EXPECTED TO OCCUR WITH THIS STORM. HOWEVER...THE LATEST INDICATIONS FROM BOTH MODEL DATA AS WELL AS SATELLITE AND RADAR TRENDS...IS THAT THIS SYSTEM WILL NOT PRODUCE AS MUCH SNOW IN THE WHITE MOUNTAINS AS PREVIOUSLY EXPECTED. BY LATE THIS AFTERNOON AND INTO THE EARLY EVENING...SNOW ACCUMULATIONS OF LESS THAN 4 INCHES ARE ANTICIPATED. THIS AMOUNT FALLS BELOW THE CRITERIA FOR A SNOW ADVISORY. THEREFORE...THE WINTER STORM WATCH HAS BEEN CANCELLED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LINGERING SHOWERS WILL OCCUR ON WEDNESDAY OVER NORTHERN GREENLEE COUNTY WITH SNOW AMOUNTS GENERALLY ONLY AROUND 1 INCH. RIDGING WILL BUILD IN FROM THE WEST ON THURSDAY AND DRY WEATHER WILL CONTINUE THROUGH SATURDAY. A COUPLE OF PACIFIC STORM SYSTEMS ARE EXPECTED TO MAKE THEIR WAY TOWARD THE DESERT SOUTHWEST LATE SATURDAY THROUGH MONDAY...BUT IT IS TOO EARLY AT THIS TIME TO DETERMINE IF THESE SYSTEMS WILL HAVE THE POTENTIAL TO PRODUCE HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ030-141400- UPPER GILA RIVER VALLEY- 400 AM MST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH WEDNESDAY. THIS SYSTEM DOESNT LOOK AS MUCH OF A SNOW PRODUCER AS IT DID YESTERDAY AT THIS TIME. SNOW ACCUMULATIONS ARE STILL EXPECTED TO OCCUR WITH THIS STORM. HOWEVER...THE LATEST INDICATIONS FROM BOTH MODEL DATA AS WELL AS SATELLITE AND RADAR TRENDS...IS THAT THIS SYSTEM WILL NOT PRODUCE AS MUCH SNOW IN THE PINALENO MOUNTAINS AS PREVIOUSLY EXPECTED. BY LATE THIS AFTERNOON AND INTO THE EARLY EVENING...SNOW ACCUMULATIONS FOR THE PINALENO MOUNTAINS OF SOUTH CENTRAL GRAHAM COUNTY WILL BE AROUND 2 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SLIGHT CHANCE OF PRECIPITATION WILL LINGER ON WEDNESDAY OVER GRAHAM COUNTY WITH LITTLE TO NO SNOW ACCUMULATION EXPECTED. RIDGING WILL BUILD IN FROM THE WEST ON THURSDAY AND DRY WEATHER WILL CONTINUE THROUGH SATURDAY. A COUPLE OF PACIFIC STORM SYSTEMS ARE EXPECTED TO MAKE THEIR WAY TOWARD THE DESERT SOUTHWEST LATE SATURDAY THROUGH MONDAY...BUT IT IS TOO EARLY AT THIS TIME TO DETERMINE IF THESE SYSTEMS WILL HAVE THE POTENTIAL TO PRODUCE HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ033-035-141400- TUCSON METRO/MARANA/GREEN VALLEY-COCHISE COUNTY- 400 AM MST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH WEDNESDAY. A SLIGHT CHANCE FOR SHOWERS OR THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING. THIS SYSTEM DOESNT LOOK AS MUCH OF A SNOW PRODUCER AS IT DID YESTERDAY AT THIS TIME. SNOW ACCUMULATIONS ARE STILL EXPECTED TO OCCUR WITH THIS STORM. HOWEVER...THE LATEST INDICATIONS FROM BOTH MODEL DATA AS WELL AS SATELLITE AND RADAR TRENDS...IS THAT THIS SYSTEM WILL NOT PRODUCE AS MUCH SNOW IN THE SANTA CATALINA AND RINCON MOUNTAINS OF NORTHEAST PIMA COUNTY...AND THE CHIRICAHUA AND HUACHUCA MOUNTAINS OF COCHISE COUNTY AS PREVIOUSLY EXPECTED. BY LATE THIS AFTERNOON AND INTO THE EARLY EVENING...SNOW ACCUMULATIONS FOR THE THESE AREAS WILL BE LESS THAN 1 INCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIDGING WILL BUILD IN FROM THE WEST ON THURSDAY AND DRY WEATHER WILL CONTINUE THROUGH SATURDAY. A COUPLE OF PACIFIC STORM SYSTEMS ARE EXPECTED TO MAKE THEIR WAY TOWARD THE DESERT SOUTHWEST LATE SATURDAY THROUGH MONDAY...BUT IT IS TOO EARLY AT THIS TIME TO DETERMINE IF THESE SYSTEMS WILL HAVE THE POTENTIAL TO PRODUCE HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-034-141400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- SANTA CRUZ COUNTY- 400 AM MST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A STORM SYSTEM WILL MOVE THROUGH THE REGION TODAY...RESULTING IN A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS AS THE SYSTEM PASSES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIDGING WILL BUILD IN FROM THE WEST ON THURSDAY AND DRY WEATHER WILL CONTINUE THROUGH SATURDAY. A COUPLE OF PACIFIC STORM SYSTEMS ARE EXPECTED TO MAKE THEIR WAY TOWARD THE DESERT SOUTHWEST LATE SATURDAY THROUGH MONDAY...BUT IT IS TOO EARLY AT THIS TIME TO DETERMINE IF THESE SYSTEMS WILL HAVE THE POTENTIAL TO PRODUCE HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:46 PM MST | Winter Storm Warning | TWC | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.